Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A variational problem related to an optimal filter problem with self-correlated noise

Authors: Leonard D. Berkovitz and Harry Pollard
Journal: Trans. Amer. Math. Soc. 142 (1969), 153-175
MSC: Primary 49.10
Addendum: Trans. Amer. Math. Soc. 157 (1971), 499-504.
MathSciNet review: 0246180
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Wiener, Extrapolation, interpolation and smoothing of stationary time series, Wiley, New York, 1950.
  • [2] L. D. Berkovitz and H. Pollard, A non-classical variational problem arising from an optimal filter problem, Arch. Rational Mech. Anal. 26 (1967), 281-304. MR 0215151 (35:5994)
  • [3] W. Rudin, Real and complex analysis, McGraw-Hill, New York, 1966. MR 0210528 (35:1420)
  • [4] N. I. Ahiezer, The calculus of variations, Blaisdell, New York, 1962. MR 0142019 (25:5414)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.10

Retrieve articles in all journals with MSC: 49.10

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society